Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Multiple solutions of perturbed superquadratic second order Hamiltonian systems


Author: Yi Ming Long
Journal: Trans. Amer. Math. Soc. 311 (1989), 749-780
MSC: Primary 58F05; Secondary 34C25, 58E05, 58E30, 58F22, 70H05
MathSciNet review: 978375
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we prove the existence of infinitely many distinct $ T$-periodic solutions for the perturbed second order Hamiltonian system $ \ddot q + V'(q) = f(t)$ under the conditions that $ V:{{\mathbf{R}}^N} \to {\mathbf{R}}$ is continuously differentiable and superquadratic, and that $ f$ is square integrable and $ T$-periodic. In the proof we use the minimax method of the calculus of variation combining with a priori estimates on minimax values of the corresponding functionals.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 58F05, 34C25, 58E05, 58E30, 58F22, 70H05

Retrieve articles in all journals with MSC: 58F05, 34C25, 58E05, 58E30, 58F22, 70H05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1989-0978375-4
PII: S 0002-9947(1989)0978375-4
Keywords: Classical Hamiltonian system, perturbation, minimax method, $ {S^1}$ action, a priori estimates
Article copyright: © Copyright 1989 American Mathematical Society